# SDR CALA2025060505296

- Difficulty date: June 4, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N14228
- Make and model: Boeing 737824
- Aircraft serial: 28792
- Aircraft time: 79,575 hours, 29,931 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5504
- Condition: Corroded
- Location: Sta947.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVING THE AFT WET AREA FLOOR SUPPORT FOUND CORROSION UNDER THE GALLEY FITTINGS AT STA  STA. 947.5 REQUIRE REPAIR BOTH ENDS OF THE FLOOR BEAM. (REF: AAR NR 1000038860) REPAIRED AFT WET AREA FLOOR BEAM STA 947 IAW B737-800, SRM 53-70-51-2R-5. THIS REPAIR IS A CATEGORY A REPAIR NO FOLLOW UP ACTION REQUIRE.
